CSpace
非参数回归模型最小一乘估计的全局最优收敛速度
施沛德
1994
Source Publication系统科学与数学
ISSN1000-0577
Volume014Issue:004Pages:327
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44265
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
施沛德. 非参数回归模型最小一乘估计的全局最优收敛速度[J]. 系统科学与数学,1994,014(004):327.
APA 施沛德.(1994).非参数回归模型最小一乘估计的全局最优收敛速度.系统科学与数学,014(004),327.
MLA 施沛德."非参数回归模型最小一乘估计的全局最优收敛速度".系统科学与数学 014.004(1994):327.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[施沛德]'s Articles
Baidu academic
Similar articles in Baidu academic
[施沛德]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[施沛德]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.